# SDR DALA2024060305738

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 45,788 hours, 31,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD DOOR LEVER EXIT SIGN IS NOT ILLUMINATING. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK REF B717 AMM 33-61. OPERATIONAL TEST WAS GOOD. (LP #5920917)
